U.S. doctors online nowAsk doctors free
A 57-year-old female asked:

Why do after menopause, don't like sex n intimacy?

2 doctor answers4 doctors weighed in
Dr. Tony Ho
Dr. Tony Hoanswered
Infectious Disease 14 years experience
Hormone shift: The hormone shifts that occur during menopause may be decreasing your libido.
Dr. Liawaty Ho
Hematology and Oncology 23 years experience
Hormonal change: When your estogen level is low, not only it is affecting your libido ( lower your libido) bit it also affecting the physiology of your reproductive system. The vagina will be less flexible and the vaginal lubrication will be significantly decreased and as the result sexual intimacy will be affected and may be painful etc. Plus other postmenopausal symptms- the mood swings, hot flushes won't help.
Dr. Gerard Honore
Fertility Medicine 29 years experience
This answer covers the field very well. Libido, especially in females is not purely hormonal - its extremely complex because so many things go into sex drive and enjoyment besides hormones.
Mar 29, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 35-year-old member asked:
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 49-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 29, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.